# SDR DALA2021071303959

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 108,110 hours, 15,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 EMERGENCY LIGHT SHROUD AT SEAT 31B AND 33B FOUND BROKEN. CORRECTIVE ACTION: REPLACED SHROUD AT BOTH LOCATIONS. SYSTEM OPERATION IS NORMAL (LP 5023182)
